# SDR 2009F00051

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N393JW
- Make and model: Beech 200BEECH
- Aircraft serial: BB292
- Aircraft time: 10,418 hours, 10,948 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 8535506
- Condition: Missing
- Location: Zone 400
- Part time: 4,918 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: D
- Precautionary procedure: A

## Discrepancy

ON 6/28/2009 ACFT WAS ENROUTE AT 23000 FEET WHEN THE PILOTS HEARD A LOUD BANG. THEY FOUND THE RT RAISBECK WING LOCKER MISSING. THE FLIGHT CONTINUED AND THEY ELECTED TO LAND. MX WAS INFORMED AND HAS CONTACTED MFG ENGINEERING WHO WILL BE IN ANC 6/30/09 TO TRY AND DETERMINE THE CAUSE OF FAILURE.
